MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HBSAG CONFIRMATORY TEST; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)

ROCHE DIAGNOSTICS ELECSYS HBSAG CONFIRMATORY TEST; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Catalog Number 11820648122
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).The sample was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter questioned negative results for 4 patient samples tested for elecsys hbsag confirmatory tests (hbsag confirmatory) on a cobas e 801 analytical unit where the initial hbsag results were high (positive).Of the data provided, discrepant results were identified for 1 patient sample between 2 different hbsag confirmatory reagents.This medwatch will cover hbsag confirmatory reagent with material number 11820648122.Refer to medwatch with a1 patient identifier (b)(6) for information on the hbsag confirmatory reagent with material number 09127127190.Refer to the attached data for the patient results.
 
Additional Manufacturer Narrative
No sample material was available for investigation.The investigation did not identify a product problem.

Brand Name
ELECSYS HBSAG CONFIRMATORY TEST
Common Device Name
TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19311832
Report Number1823260-2024-01438
Device Sequence Number3076743
Product Code LOM
UDI-Device Identifier04015630911110
UDI-Public04015630911110
Combination Product (Y/N)Y
Initial Reporter CountryKS
PMA/510(K) Number
P990012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number11820648122
Device Lot Number664791
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown